Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mnbv5

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mnbv5

  • Rank
    New Member
  1. Your nose area gets really dry, use a lot of moisturiser there if you don't want dried up boogers during the day. lol. I'm on my 5th month. Redness is still fairly bad, but 0 acne and 0 red marks makes up for it. Hopefully after the 6th month (when I will finish) The redness will slowly go away in time for summer to get burnt and stay red. Yippe.
  2. Ya, mine is really good. In edin prarie. (can't spell lol) I'll find her name and post back.
  3. wow man, maybe you should tell your derm. about what your have done. Use really small amounts of the perscription to lessen redness also.
  4. I'm a guy and I have redness due to accutane. Also I'm on my 4th month of it. The *only* problem for my skin is fairly bad (noticable) redness. Is there any way I could reduce the redness and not apper oily (as some make ups do). I would like to keep the cost under $25-30 if possible. Thanks.
  5. week 4, and my breakouts have gone down dramatically, i dont think i've gotten any this week and if i have they're very small (+1)
  6. babygrand88- yea just give it time. I would bet that you have 2 or less *minor* zits by 3 months, and I am being generous. just stick with it and follow the directions they give you. I would say a very large improvment in 2.5 months. All it needs is time and accutane will do it's thing.
  7. babygrand88- It is going really really great. I have no acne now, just slight redness the is most apparerent after hard exersise. Also I get bloody noses sometimes, about once every 1.5 weeks. Other then that, my only problem is rednes, which is why I am asking how to moisturise. R4chel- I have tried to moisturise in the morning but It gets really shiny. When it is dry I put a very small amount on just to keep it at bay. Thanks.
  8. I have been on tane. for almost 4 months, and I was wondering how exactly is the best way to moisturise? I have Cetipil (spelling, not so sure) moisturiser for "sensitive skin". I wash once a day at night, and take a shower in the morning while just letting the waster go over my face (not directly, makes it more red). Should I wait 10-15 min before putting it on at night after washing, and should I put a lot on or does that matter. Thanks.
×